Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Constant swishing sound in left ear, ringing. Taking prednisone, amoxicillin. Treatment options?

I have a constant swishing sound in my left ear, also with ringing. I have taken 10 days of prednisone and amoxicillon, and sudafed . Is there anything else over the counter I can take to deal with this swishing. It is also still causing some light-headedness, but I am 80% better than 10 days ago. Should I ask the Dr. for another round of steroids and antibiotics . I ve had NO fever or earache with this.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello Cindy...
The constant swishing sound in ear, with ringing & light-headedness may be due to:
1. Infection/inflammation in the ear.
2. Upper respiratory tract infection spreading to the ear.
3. Intake of drugs which can cause damage to the hearing apparatus (Ototoxic drugs)
4. Systemic causes like abnormalities in blood pressure or blood sugar levels. will be better to consult an ENT specialist & get a proper physical examination done.
Intake of self medication or OTC drugs may be harmful in this regard.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor